Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Sudden Change in Colour, Is there any cream or tablet to get back my colour ?

Iam white.But after marriage,due to change in climate i.e too hot sun Now I ve been black that everybody is insulting me. Is there any cream or tablet to get back my COLOUR ?
Asked On : Mon, 24 Jan 2011
Answers:  2 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Skin tanning may occur due to sun burns.Do not get dishearten,an individual in judged and appreciated by inner beauty not outer skin color.Try to use sun screen lotion of spf 15 or more whenever you get out,take nutritious diet,rich in vitamins and minerals.Drink plenty of liquids.Cream are of only use for small dark area for whole body cream are not useful and not needed also.
Answered: Mon, 24 Jan 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
Tanning is not somthing shameful or insulting. Its a natrual reaction of body when exposed to sun. You can try reducing tan by applying homemade facepacks that include CURD+LEMON+OATS, 2 times a week .Also try to avoid sun exposure by covering up (scarves/full sleves etc) . Sun screens are helpful but for a short duration only, so for long hours of exposure covering is better option.

Dont feel insulted or embarassed, tanning reduces with time, always.

Answered: Mon, 24 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor